# SDR USAAD01139

- Difficulty date: July 28, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE CEILING MOUNTED EMERGENCY LIGHTS A PASSENGER SEAT ROWS 11-16 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERIES.  (M)
